# SDR CA010723043

- Difficulty date: July 16, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Airbus A310
- Engine: Ge CF680C2A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ETOP REQUIRED REPORTING. AIRCRAFT COULD NOT TRANSFER ALL THE FUEL FROM CENTER TANK. FQIS RESET AND BITE CHECKED SERVICEABLE. THIS IS A RECURRING DEFECT WHERE THE FQIS IS REST AND THE DEFECT RETURND A COUPLE OF FLIGHTS LATER ADDITIONAL TROUBLE SHOOTING REQUIRED.
